# SDR AALA202102079002

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 19,665 hours, 9,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 EACH FLASHLIGHT IN AFT JUMPSEATS INOPERATIVE. REMOVED AND INSTALLED 2 EA. FLASHLIGHT BATTERIES IN AFT FLIGHT ATTENDANT JUMPSEATS PER AMM 25-65-00.
